# SDR CALA2018021900688

- Difficulty date: February 19, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737724
- Aircraft serial: 29048
- Aircraft time: 59,628 hours, 23,372 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Shorted
- Location: Te Flaps
- Part time: 59,632 hours, 23,370 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLAPS FAILED TO EXTEND ON APPROACH.   ALTERNATE FLAP EXTENSION COMMON ASYMMETRY.  TE FLAPS UP LANDING 182 KTS,  SMOOTH LANDING.  EMERGENCY DECLARED.  REMOVED AND REPLACED THE INBD FLAP OTBD SKEW SENSOR IAW AMM 27-59-01.  PERFORMED A FLAP SKEW DETECTION SYSTEM FUNCTIONAL TEST, OPS CHECKED GOOD IAW AMM 27-59-00-730-801.  ON T427 LEFT TE FLAP POSTION TRANSMITTER CONNECTOR D275 FOUND SHORTED TO GROUND ON PIN 11.  ISOLATED TO D40024 J & P SIDE.  REMOVED AND REPLACED THE CONNECTOR.  CHECKED AND FOUND NO SHORT TO GROUND.  CIRCUIT BREAKER REMAINS RESET IAW WDM 27-52-11, AND SWPM 20-61-11.
